×

zbMATH — the first resource for mathematics

Asymptotic behaviour of Wiener-Hopf factors of a random walk. (English) Zbl 0353.60073

MSC:
60G50 Sums of independent random variables; random walks
60K25 Queueing theory (aspects of probability theory)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Athreya, K.B.; Ney, P.E., Branching processes, (1972), Springer Berlin · Zbl 0259.60002
[2] Borovkov, A.A., Factorization identities and properties of the distribution of the supremum of sequential sums, Theor. probability appl., 15, 359-402, (1970) · Zbl 0233.60048
[3] Chistyakov, V.P., A theorem on sums of independent positive random variables and its application to branching random processes, Theor. probability appl., 9, 640-648, (1964)
[4] Chover, J.; Ney, P.; Wainger, S., Degeneracy properties of subcritical branching processes, Ann. prob., 1, 663-673, (1973) · Zbl 0387.60097
[5] Chover, J.; Ney, P.; Wainger, S., Functions of probability measures, J. analyse math., 26, 255-302, (1973) · Zbl 0276.60018
[6] Cohen, J.W., The single server queue, (1969), North-Holland Amsterdam · Zbl 0183.49204
[7] Cohen, J.W., Some results on regular variation for distributions in queueing and fluctuation theory, J. appl. probability, 10, 343-353, (1973) · Zbl 0258.60076
[8] Feller, W., An introduction to probability theory and its applications, Vol. 2, (1966), Wiley New York · Zbl 0138.10207
[9] Iglehart, D., Extreme values in the GI/G/1 queue, Ann. math. stat., 43, 627-635, (1972) · Zbl 0238.60072
[10] Pakes, A.G., On the tails of waiting-time distributions, J. appl. probability, 12, 555-564, (1975) · Zbl 0314.60072
[11] Rogozin, B.A., On the distribution of the first jump, Theor. probability appl., 9, 450-465, (1964)
[12] Smith, W.L., On the tails of queueing time distributions, ()
[13] Spitzer, F., A combinatorial lemma and its application to probability theory, Trans. amer. math. soc., 82, 323-339, (1956) · Zbl 0071.13003
[14] Teugels, J.L.; Veraverbeke, N., Cramer-type estimates for the probability of ruin, () · Zbl 0316.60045
[15] Teugels, J.L., The class of subexponential distributions, () · Zbl 0317.60010
[16] Teugels, J.L., The class of subexponential distributions, Ann. prob., 3, 1000-1011, (1975) · Zbl 0374.60022
[17] Veraverbeke, N., Asymptotic behaviour of random walks and processes with stationary independent increments, () · Zbl 0418.60041
[18] Widder, D.V., The Laplace transform, (1946), Princeton University Press Princeton · JFM 67.0384.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.